MathSciNet Relay Station
MathSciNet bibliographic data
MR291472 30A82
Chui, Charles K.; Parnes, Milton N. Approximation by overconvergence of a power series. J. Math. Anal. Appl. 36 (1971), 693–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement